MAUDE Adverse Event Report: BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.

BECKMAN COULTER IRELAND INC. AQUIOS CL FLOW CYTOMETRY SYSTEM; FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Model Number TN AQUIOS CL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was not provided by the customer.The field service engineer (fse) confirmed the reported problem and after troubleshooting he found that the sample prep syringe was sticky.The fse replaced the sample prep valve and sample prep syringe which resolved the issue.Bec internal identifier - (b)(4).
 
Event or Problem Description
The customer reported that when running samples on the aquios cl flow cytometry system they obtained very low values and when they rerun the same sample, they obtained very high values.Erroneous results were generated but not reported out of the laboratory.There was no report of death, injury, or change to patient treatment as a result of this event.

Brand Name
AQUIOS CL FLOW CYTOMETRY SYSTEM
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESSORIES.
Manufacturer (Section D)
BECKMAN COULTER IRELAND INC.
lismeehan
o¿callaghan¿s mills
co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15543198
Report Number1061932-2022-00063
Device Sequence Number17767617
Product Code OYE
UDI-Device Identifier15099590225889
UDI-Public(01)15099590225889(11)170825
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141932
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN AQUIOS CL
Device Catalogue NumberB30166
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2022
Initial Report FDA Received Date10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown